# SDR R61A20100398

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 14,788 hours, 9,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED ELPU NR 1 PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
